# SDR DALA2019031101572

- Difficulty date: March 10, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 60,612 hours, 22,215 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0979003) DURING INSPECTION FOUND CRACK WEB BTW BS277 TO BS294.5 AT LEVEL BL 0 AT FWD GALLEY AREA. REPLACED WEB LOC BTW BS 277 TO BS 294.5 AT LEVEL BL 0 AT FWD GALLEY AREA ASPER SRM B737-800 51-10-02, 51-40-02 AND DRAWING 141A5410 GALLEY AREA AS PER SRM 51-10-02, 51-40-02 AND DRAWING 141A5410.
